# SDR IPXA2025081544048

- Difficulty date: July 21, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53981317202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR STRUCTURE BETWEEN FRAMES 74 AND 75, Y2127.5 HAS A CRACK ON Z CHANNEL VERIFIED STEP # 16 OF EA # 300-5318-27-A4081 OF PRELIMINARY 2 WERE RII
